# SDR AALA2020080429005

- Difficulty date: June 30, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 20,123 hours, 5,674 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5397470300300
- Condition: Corroded
- Location: Frame 58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF FLOOR SUPPORT FRAME IN AFT CARGO COMPARTMENT BETWEEN BL 0 AND RBL 36 AT FRAME C58, MEASURING L=0.485 IN, W=0.523 IN, D=0.012 IN. REPLACED FLOOR SUPPORT FRAME WITH NEW IAW SRM 53-41-14 AND AARD 51-00-00-03.
